The homeomorphism group of the hairy arc
Compositio Mathematica, Tome 96 (1995) no. 3, p. 283-292
@article{CM_1995__96_3_283_0,
     author = {Aarts, Jan M. and Oversteegen, Lex G.},
     title = {The homeomorphism group of the hairy arc},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {3},
     year = {1995},
     pages = {283-292},
     zbl = {0830.54029},
     mrnumber = {1327147},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_3_283_0}
}
Aarts, Jan M.; Oversteegen, Lex G. The homeomorphism group of the hairy arc. Compositio Mathematica, Tome 96 (1995) no. 3, pp. 283-292. http://www.numdam.org/item/CM_1995__96_3_283_0/

[AO] Aarts, J.M. and Oversteegen, L.G.: The geometry of Julia sets, Trans. Amer. Math. Soc. 338 (1993) 897-918. | MR 1182980 | Zbl 0809.54034

[D1] Devaney, R.L.: An introduction to chaotic dynamical systems, Benjamin, Menlo Park, Ca 94025. | Zbl 0632.58005

[D2] Devaney, R.L.: ez, Dynamics and bifurcations, International Journal of Bifurcation and Chaos 1 (1991) 287-308. | MR 1120198 | Zbl 0874.58066

[K] Kuratowski, C.: Topologie I et II, PWN, Warszawa.

[KOT] Kawamura, K., Oversteegen, L.G. and Tymchatyn, E.D.: On homogeneous totally disconnected 1-dimensional spaces (Preprint). | MR 1391294 | Zbl 0861.54028

[OT] Oversteegen, L.G. and Tymchatyn, E.D.: On the dimension of certain totally disconnected spaces (Preprint). | MR 1273515 | Zbl 0817.54028